Wednesday, January 14, 2015

Butch up

3 nights in a row, poor sleep, stomach pain. 

No, I don't need to see a doctor.  I just read my labels (all info from drugs.com)

Lithium: Gastrointestinal side effects including nausea, vomiting, diarrhea, anorexia, abdominal pain, and dry mouth have been reported frequently.

I wish I had the anorexia - lack of appetite.  I do have everything else.

Haldol  actually helps with nausea

Depakote Gastrointestinal side effects related to gastritis are common and include nausea, vomiting, and indigestion, especially with the initiation of therapy and with rapid increases in dose.

Last but not least, the Wellbutrin - Very common (10% or more): Dry mouth, nausea, vomiting, constipation
Common (1% to 10%): Diarrhea, dysphagia, dyspepsia, gustatory disturbance, abdominal pain, flatulence, taste perversion, stomatitis

Really, reading all that, I'm surprised I do so well, so much of the time.

Then I remind myself, I'm crazy, my illness will kill both myself and others; and I have to butch up and endure the side effects.

I am happy the ginger/tumeric supplements arrived.  Both are said to be good for the stomach.  



2 comments:

Anonymous said...

I hate to say this but turmeric worsened my reflux so if it is acid reflux then you may want to wait on the turmeric ..feel better soon

Anonymous said...

if you got the pukes or nausea, nothing is better than ginger if it is reflux then stay away from ginger and turmeric they will make your stomach hurt.

If you can call it "cheese"

Today was hard.  Ron was in a lot of pain and very ugly as a result.  He was nice to everyone else, pretty much.  I got up, slept with Bis...